# SDR IPXA2014121585062

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WITH LIGHT SWITCH OFF.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01. OPS CK GOOD. REF IPC 33-51-10-01, ITEM 35-40.
